PELLY Megar

8:30 am PDT

CAMPAIGN EXPRESS ARRIVES Maintenance Hangar, Los Angeles International Airport.

CLOSED ARRIVAL OPEN PRESS

Senator and Mrs. Dole will be met by:

Robert Kline, Assemblyman Sandy Bernstein

GUEST AND STAFF INSTRUCTIONS: Guests and staff are to depart aircraft via the front ramp following Senator and Mrs. Dole. All others are to deplane via rear ramp and proceed to motorcade for boarding. Assignments as follows:

Lead

B. Bass

Limo

Senator Dole Mrs. Dole Robin Dole

Follow up

Control

D. Owen

P. Russo

J. Waters

Press 1

H. Cluff

Press 2

L. Speakes

Press 3

D. Wendell

P. I.

Guest & Staff Bus

All others

Tail

PRESS NOTE:

Senator and Mrs. Dole proceed to motorcade for boarding.

8:45 am MOTORCADE DEPARTS Los Angeles International Airport en route Jewish Leaders Reception, 6505 Wilshire Blvd., Los Angeles. (Driving time: 45 minutes) MOTORCADE ARRIVES 6505 Wilshire Boulevard. 9:30 am CLOSED ARRIVAL OPEN PRESS COVERAGE Senator and Mrs. Dole will be met by: Exec. Dir. American Javish Comm. GUEST AND STAFF INSTRUCTIONS: You will be escorted to a holding room. Senator and Mrs. Dole, accompanied by Neil San berg proceed to meeting room 1 st floor. proceed to meeting room | 5+ Senator and Mrs. Dole arrive meeting room and greet guests. 9:35 am NOTE: Stand up reception, no remarks. GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade 10:05 pm for boarding. Assignments as on arrival. Senator and Mrs. Dole depart reception and proceed to motorcade 10:10 m for boarding. MOTORCADE DEPARTS en route El Adobe Restaurant for meeting with 10:15 m Mexican-American leaders. 536 Melvose (Driving time: 20 minutes) MOTORCADE ARRIVES El Adobe Restaurant. 10:35 m CLOSED ARRIVAL OPEN PRESS COVERAGE Senator and Mrs. Dole will be met by: Frank Cassada, Mexican-American spokesman in LosAngeles Stu Spencer, Deputy Chairman, National Ford/Dole Comm.

Adobe Restaurant.

restaurant.

PRESS NOTE: Proceed to press area in

GUEST AND STAFF INSTRUCTIONS: You should remain on bus or in general area of bus during meeting in El

Senator and Mrs. Dole, escorted by Frank (2552d2 enter El Adobe Restaurant and greet assenbled Mexican-American leaders.

### OFFICIAL PHOTO COVERAGE

10:55 am

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

11:00 am

Senator and Mrs. Dole depart El Adobe Restaurant and proceed to motorcade for boarding.

11:05 am

MOTORCADE DEPARTS El Adobe Restaurant en route Los Angeles Times Building.

(Driving time: 30 minutes)

11:35 am

MOTORCADE ARRIVES Los Angeles Times Building

CLOSED ARRIVAL OPEN PRESS COVERAGE

Senator and Mrs. Dole will be met by: Otis Chandler, Publisher, Los Angeles Times

GUEST AND STAFF INSTRUCTIONS: You will be escorted to a holding room.

Senator and Mrs. Dole, accompanied by Otis Chandler, proceed to conference room

11:40 am

Senator and Mrs. Dole, accompanied by Otis Chandler, arrive conference room for interview and is seated.

### OFFICIAL PHOTO COVERAGE

Senator's interview by 12 editors and writers of the Los Angeles Times begins.

11:55 am

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

12:00 noon

Senator's interview concludes.

Senator and Mrs. Dole proceed to motorcade for boarding.

12:05 pm

MOTORCADE DEPARTS Los Angeles Times Building en route TRW Plant, Los Angeles.

1 Park Redondo Beach

(Driving time: 30 minutes)

-4-

12:35 pm

MOTORCADE ARRIVES TRW Plant, Los Angeles.

CLOSED ARRIVAL
OPEN PRESS COVERAGE

Senator and Mrs. Dole will be met by:

Ernia Lebella, Dave Freeman

guest and staff instructions: You will be escorted to staff viewing avea.

PRESS NOTE: Press Facilities will be located in press area.

Press facilities - 8 coin prono.

Senator and Mrs. Dole will be escorted to

12:43 pm	Introduction of the Senator by, Vice Chairman of TRW.	
12:45 pm	Senator's remarks begin.	
	FULL PRESS COVERAGE	
12:55 pm	Senator's remarks conclude	
	Senator and Mrs. Dole depart and greet workers.	
1:00 pm	Senator and Mrs. Dole, accompanied by begin tour TRW Plant.	
1:10 pm	GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.	
1:15 pm	Senator and Mrs. Dole conclude tour and proceed to motorcade for boarding.	
1:20 pm	MOTORCADE DEPARTS TRW Plant en route Los Angeles Airport Marriott.	
	(Driving time: 15 minutes)	
1:35 pm	MOTORCADE ARRIVES Los Angeles Airport Marriott.	
	CLOSED ARRIVAL	

OPEN PRESS COVERAGE

GUEST AND STAFF INSTRUCTIONS:

Senator and Mrs. Dole will be met by: Evelyn younger, Calif. Attorney General Mike Herb, GOP Not'l Committeeman Dave liggett, Exec. Director, Caly P.F.C. Senator and Mrs. Dole proceed to Suite. 1:38 pm PERSONAL/STAFF TIME: 25 minutes. Senator and Mrs. Dole depart Suite and proceed to PFC Executive 2:05 pm Committee Meeting, Suite B. 2:10 pm Senator and Mrs. Dole arrive PFC Executive Committee Meeting. CLOSED ARRIVAL OFFICIAL PHOTO COVERAGE Senator and Mrs. Dole will be met by: Dave Ligett, Executive Director California PFC Senator and Mrs. Dole depart PFC Executive Committee meeting 2:40 pm and proceed to Suite. 2:45 pm Senator and Mrs. Dole arrive Suite. 2:50 pm GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival. 2:50 pm Interview of the Senator by Robert Abernathy, KNBC newsman, in Dole Suite. Interview concludes. 3:00 pm Senator and Mrs. Dole depart Suite and proceed to motorcade for 3:00 pm boarding. 3:05 pm MOTORCADE DEPARTS Los Angeles Airport Marriott en route Sheraton-Anaheim. (Driving time: 1 hour)

CLOSED ARRIVAL OPEN PRESS COVERAGE

MOTORCADE ARRIVES Sheraton-Anaheim.

4:05 pm

Senator and Mrs. Dole will be met by:

Bill Hurley, Manager - Sheraton-Anaheim.

GUEST AND STAFF INSTRUCTIONS: Proceed to Staff Office, Room 3183, for room assignments.

PRESS NOTE:

Senator and Mrs. Dole proceed to Suite, No. 3189

4:10 pm

Senator and Mrs. Dole arrive Suite, No. 3189.

PERSONAL/STAFF TIME: 1 hour 10 minutes.

5:15 pm Anaheim Convention (enter) Ford. Dole Country Chron. Mtg. met by Sto Spencer

GUEST AND STAFF /NSIR: Proceed to motorcade for boarding. Assignments as on arrival.

5:20 pm

Senator and Mrs. Dole depart Suite and proceed to motorcade for boarding.

5:25 pm

MOTORCADE DEPARTS Sheraton-Anaheim en route Disneyland Hotel.

(Driving time: 5 minutes)

5:30 pm

MOTORCADE ARRIVES Disneyland Hotel.

CLOSED ARRIVAL
OPEN PRESS COVERAGE

Senator and Mrs. Dole will be met by:

Ms. Louis Lundberg

GUEST AND STAFF INSTRUCTIONS: You will be escorted to North Lounge.

Senator and Mrs. Dole, escorted by

proceed

to

for California County PFC Chairman's

meeting.

5:35 pm

Senator and Mrs. Dole arrive California County PFC Chairman's meeting.

OFFICIAL PHOTO COVERAGE

Senator and Mrs. Dole will be met by:

	:37 pm
5:40 pm	Introduction of the Senator by Senator's remarks begin.
	begin.
5:45 pm	FULL PRESS COVERAGE
	Senator's remarks conclude.
	NOTE: The Senator will
6:00 pm	NOTE: The Senator will respond to questions  Senator and Management of the Senator and Management of the Senator will respond to questions
6:05 pm	Meeting and proceed to Suite.
Pin	Senator and Mrs. Dole depart California County PFC Chairman' Senator and Mrs. Dole arrive Suite.
	Bole arrive Suita
6:30	PERSONAL/STAFF TIME: 25 minutes.
	for Orange County Dole depart Suits
	Senator and Mrs. Dole depart Suite and proceed to Balboa Room for Orange County VIP Reception.
	GUEST AND COL
	GUEST AND STAFF INSTRUCTIONS:
6:35 pm	Separa
y y	Reception. Dole arrive Balbon P
	Senator and Mrs. Dole arrive Balboa Room for Orange County VIP  OFFICIAL PHOTO
	THOTO COVERAGE
	Senator and Mrs. Dole will be met by:
	sole will be met by:
7:05 pm	
P.m.	Senator and Mrs. Dolo
	depart Rail-
7:10 pm	Room for Youth Room and proceed
7:10 pm	Senator and Mrs. Dole depart Balboa Room and proceed to  Room for youth reception.  Senator and Mrs. Dole arriv
	and Mrs. Dole arrive youth re-
7:10 pm 7:30 pm	OFFICIAL PHOTO COVERAGE
	OFFICIAL PHOTO COVERAGE
7:30 pm	OFFICIAL PHOTO COVERAGE  Senator and Mrs. Dole depart youth reception and proceed to  guests for Orange County Port of for assembly of the contract of the county port of the county por
7:30 pm 7:35 pm	OFFICIAL PHOTO COVERAGE  Senator and Mrs. Dole depart youth reception and proceed to  guests for Orange County Port of for assembly of the contract of the county port of the county por
7:30 pm	OFFICIAL PHOTO COURSE

-8-

table, proceed to head table and are seated.

NOTE: There will be 26 persons at the head table.

GUEST AND STAFF INSTRUCTIONS:

8:00 pm

Head table introductions begin.

8:10 pm

Orange County Republican Party dinner begins.

10:30 pm

Orange County Republican Party dinner concludes.

10:35 pm

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

10:40 pm

Senator and Mrs. Dole proceed to motorcade for boarding.

10:45 pm

MOTORCADE DEPARTS Disneyland Hotel en route Sheraton-Anaheim.

(Driving time: 10 minutes)

10:55 pm

MOTORCADE ARRIVES Sheraton-Anaheim

CLOSED ARRIVAL OPEN PRESS COVERAGE

GUEST AND STAFF INSTRUCTIONS: You are free for the evening.

Senator and Mrs. Dole proceed to Suite.

-9-

11:00 pm

Senator and Mrs. Dole arrive Suite.

#### OVERNIGHT

## Saturday, 25 September 1976

BAGGAGE CALL: 7:00 am. Guest and Staff baggage should be in Staff Office, Room no later than 7:00 am.

Press baggage should be in press area no later than 7:00 am.

Senator and Mrs. Dole have breakfast in Suite. 7:30 am

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade 8:10 am for boarding. Assignments as on arrival.

Senator and Mrs. Dole depart Suite and proceed to motorcade for 8:20 am boarding.

MOTORCADE DEPARTS Sheraton-Anaheim Hotel en route Disneyland 8:25 am Hotel.

(Driving time: 5 minutes)

MOTORCADE ARRIVES Disneyland Hotel.

CLOSED ARRIVAL OPEN PRESS COVERAGE

Senator and Mrs. Dole proceed to Magnolia C Room for California Republican State Executive Committee meeting.

> GUEST AND STAFF INSTRUCTIONS: Proceed to staff holding area adjacent Magnolia C. Room.

Senator and Mrs. Dole arrive Magnolia C Room for California 8:35 am Republican State Executive Committee meeting.

Introduction of the Senator by

Senator's remarks begin.

FULL PRESS COVERAGE

Senator's remarks conclude. 8:55 am

> GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

> > Page 9 of 12

8:30 am

8:40 am

8:38 am

-10-

9:00 pm

Senator and Mrs. Dole depart Magnolia C Room and proceed to motorcade for boarding.

9:05 am

MOTORCADE DEPARTS Disneyland Hotel en route Balboa Bay Club.

NOTE: Motorcade accompanying Senator will consist of: Lead Senator Dole Limo Mrs. Dole Robin Dole Follow up Control D. Owens P. Russo J. Waters Spare Press 1 H. Cluff P. I. Tail

(Driving time: 30 minutes)

9:05 am

SECOND MOTORCADE DEPARTS Disneyland Hotel en route Newporter Inn.

Lead	Woodson
Press 2	Speakes
Press 3	D. Wendell
Guest & Staff Bus	All others

(Driving time: 30 minutes)

9:35 am

MOTORCADE ARRIVES Balboa Bay Club.

CLOSED ARRIVAL PRESS POOL COVERAGE -11-

9:35 am

SECOND MOTORCADE ARRIVES Newporter Inn.

GUEST AND STAFF INSTRUCTIONS: You are free until Sunday, 26 September, 2 pm.

## Sunday, 26 September 1976

12:50 pm	GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.
1:00 pm	MOTORCADE DEPARTS Newporter Inn en route Balboa Bay Club.
	(Driving time: 15 minutes)
1:15 pm	MOTORCADE ARRIVES Balboa Bay Club
	NOTE: Informal barbeque. Casual dress.
3:10 pm	GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.
3:15 pm	MOTORCADE DEPARTS Balboa Bay Club en route Newporter Inn.
	(Driving time: 15 minutes)
3:30 pm	MOTORCADE ARRIVES Newporter Inn.
	GUEST AND STAFF INSTRUCTIONS: You are free for the remainder of the day.

# Monday, 27 September 1976

BAGGAGE CALL: 6:15 am Guest and staff baggage should be in staff office, Room \_\_\_\_\_\_ no later than 6:15 am

Press baggage should be in press area no later than 6:15 am

7:20 am GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

7:30 am MOTORCADE DEPARTS Newporter Inn en route Orange County Airport.

(Driving time: 40 minutes)

8:10 am MOTORCADE ARRIVES Orange County Airport.

CLOSED ARRIVAL
OPEN PRESS COVERAGE

8:15 am CAMPAIGN EXPRESS DEPARTS Orange County Airport en route Moline, Illinois.

(Flying time: 3 hours 30 minutes) (Time change: +2 hours)

1:45 pm CAMPAIGN EXPRESS ARRIVES Moline CDT